Hi - I have suffered from seasonal allergies for many years. Prior to becoming POZ my PCP gave me a kenalog shot in the spring to ward of seasonal allergies. Since becoming POZ I have not received the kenalog shots, but this spring is wreaking havoc on my body! I live in Colorado and it has been especially dry this winter where I live. But there is something in the air that is even causing my skin to itch, which is not typical. Is it safe for PHA to receive kenalog shots? My CD4 consistently hovers around 400 and VL is undetectable.
Hello Sneezy and thanks for your post.
Indeed has been a dry winter here on the Front Range. While steroids should be used carefully (in all, not just poz), I don't think that therapy with triamcinolone is contraindicated, especially given that it's worked well for you in the past. It's likely to be even safer knowing that you're on treatment with an undetectable viral load and CD4 count that is in the low-normal range.
Hope that helps. Be well,